# SDR IXKA960030

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352PA
- Make and model: Boeing 727225
- Aircraft serial: 20616
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 17023
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CATERER DAMAGED 'E' PATH LIGHTING AT ROW 28 DEF.  REMOVED AND REPLACED LIGHT LENS ASSY AT 28 DEF 'E' PATH LIGHT.  GROUND CHECK OF 'E' LIGHTING OK PER MM 33-50.  (M)
